More on sums of Hilbert space frames
Bull. Korean Math. Soc. 2013 Vol. 50, No. 6, 1841-1846
Printed November 1, 2013
A. Najati, M. R. Abdollahpour, E. Osgooei, and M. M. Saem
University of Mohaghegh Ardabili, University of Mohaghegh Ardabili, Urmia University of Technology, University of Mohaghegh Ardabili
Abstract : In this paper we establish some new results on sums of Hilbert space frames and Riesz bases. We also provide a correction to some recently established results in \cite{sum}.
Keywords : frame, Gabor frame, frame operator
MSC numbers : Primary 41A58, 42C15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd